# SDR HEEA080113

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 5,584 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 214073917101
- Part serial: 224
- Condition: Inoperative
- Location: Air Dist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER WILL NOT COME ON. IN SHOP FOR REPAIR.
